Bi-Lipschitz property and distortion theorems for planar harmonic mappings with $M$-linearly connected holomorphic part
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1419-1431
Published online September 30, 2018
Jie Huang, Jian-Feng Zhu
Huaqiao University, Huaqiao University
Abstract : Let $f=h+\overline{g}$ be a harmonic mapping of the unit disk $\mathbb D$ with the holomorphic part $h$ satisfying that $h$ is injective and $h(\mathbb D)$ is an $M$-linearly connected domain. In this paper, we obtain the sufficient and necessary conditions for $f$ to be bi-Lipschitz, which is in particular, quasiconformal. Moreover, some distortion theorems are also obtained.
Keywords : harmonic mapping, quasiconformal mapping, bi-Lipschitz mapping, $M$-linearly connected domain
MSC numbers : Primary 30C62; Secondary 30C20, 30F15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd